EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-03-0330 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00638 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00638.The revision reported was likely the result of prosthesis wear.The reported metal-on-metal implant contact and locking mechanism damage was likely secondary to the full thickness tibial insert wear.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 55 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, instability, joint laxity, pain, swelling and edema.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.